ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Pingali, Vamsi P (2019) A note on the deformed Hermitian Yang-Mills PDE. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 64 (3). pp. 503-518.

Pingali, Vamsi P (2016) C-2,C- alpha ESTIMATES AND EXISTENCE RESULTS FOR A NONCONCAVE PDE. In: ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS .

This list was generated on Thu Nov 14 14:29:28 2019 IST.